UM
(Note: the search results are based on claimed items)

Browse/Search Results:  1-2 of 2 Help

Filters            
Selected(0)Clear Items/Page:    Sort:
Asymptotics for stochastic reaction-diffusion equation driven by subordinate Brownian motions Journal article
Stochastic processes and their applications, 2018,Volume: 128,Issue: 5,Page: 1772-1796
Authors:  Ran Wang;  Lihu Xu
Favorite |  | TC[WOS]:3 TC[Scopus]:3 | Submit date:2019/07/19
Stochastic Reaction-diffusion Equation  Subordinate Brownian Motions  Large Deviation Principle (Ldp)  Occupation Measure  
Irreducibility and Asymptotics of Stochastic Burgers Equation Driven by α-stable Processes Journal article
Potential Analysis, 2018,Page: 1-22
Authors:  Zhao Dong;  Feng-Yu Wang;  Lihu Xu
Favorite |  | TC[WOS]:0 TC[Scopus]:2 | Submit date:2019/07/19
Stochastic Burgers Equation  Α-stable Noises  Irreducibility  Ψ-uniformly Ergodicity  Moderate Deviation